# SDR ASOA05699

- Difficulty date: August 20, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE NUT PLATE AT FS 530, RBL 44 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS SUBMITTING A DAMAGE REPORT TO BOMBARDIER FOR ISSUANCE OF AN REO TO DETERMINE THE APPROPRIATE CORRECTIVE ACTION.  S/D - MAINTENANCE REMOVED THE CORROSION FROM THE NUT PLATE AT FS 530, RBL 44 BY COMPLYING WITH ASA EO 600-53-0313.  (M)
